Andrei Asinowski

E-mail address: [my family name] @ gmail.com


Academic positions:
2005-2006: Research associate at Bielefeld University, Germany (Department of Mathematics, Information Theory and Complexity working group, supervisor Rudolf Ahlswede).
2006-2008: Postdoctoral position at University of Haifa, Israel (CRI - Caesarea Rothschild Institute for Interdisciplinary Applications of Computer Sciences, host Toufik Mansour).
2008-2010: Postdoctoral/teaching position at Technion - Israel Institute of Technology, Haifa, Israel (Department of Mathematics).
2010-2011: Research staff member at Technion - Israel Institute of Technology, Haifa, Israel (CGGC - The Center for Graphics and Geometric Computing, host Gill Barequet).
2012-2015: Research associate at Free University of Berlin (Freie Universität Berlin) (Institut of Computer Science, Theoretical Computer Science working group, host Günter Rote); member of Collaborative Research Programme Graphs in Geometry and Algorithms (EuroGIGA), project Combinatorics of Point Sets and Arrangements of Objects (ComPoSe).
2015- : Research associate at Vienna University of Technology (Technische Universität Wien) (Institute of Discrete Mathematics and Geometry, host Bernhard Gittenberger); member of Special Research Program Algorithmic and Enumerative Combinatorics (SFB F50), project Combinatorics of Tree-Like Structures and Enriched Trees.


M. Sc. Thesis:
A. Asinowski. Geometric permutations for planar families of disjoint translates of a convex set.
Supervisor M. Katchalski.
Technion - Israel Institute of Technology, 1999. [pdf]

Ph. D. Thesis:
A. Asinowski. Geometric permutations in the plane and in Euclidean spaces of higher dimension.
Supervisor M. Katchalski.
Technion - Israel Institute of Technology, 2005. [pdf]


Publications:
  1. A. Asinowski, A. Holmsen, and M. Katchalski.
    The triples of geometric permutations for families of disjoint translates.
    Discrete Mathematics, 241 (2001), 23-32.

  2. A. Asinowski, A. Holmsen, M. Katchalski, and H. Tverberg.
    Geometric permutations of large families of translates.
    In: Discrete and Computational Geometry: The Goodman-Pollack Festschrift, B. Aronov, S. Basu, J. Pach, M. Sharir (eds.), vol. 25 of Algorithms and Combinatorics, Springer-Verlag, Germany, 2003, 157-176.

  3. A. Asinowski and M. Katchalski.
    Forbidden families of geometric permutations in R d.
    Discrete and Computational Geometry, 34 (2005), 1-10.

  4. A. Asinowski and M. Katchalski.
    The maximal number of geometric permutations for n disjoint translates of a convex set in R 3 is Ω(n).
    Discrete and Computational Geometry, 35 (2006), 473-480.

  5. A. Asinowski and T. Mansour.
    Dyck paths with coloured ascents.
    European Journal of Combinatorics, 29 (2008), 1262-1279.

  6. A. Asinowski.
    Suballowable sequences and geometric permutations.
    Discrete Mathematics, 308 (2008), 4745-4762.

  7. A. Asinowski and A. H. Suk.
    Edge intersection graphs of a system of paths in a grid.
    Discrete Applied Mathematics, 157 (2009), 3174-3180.

  8. A. Asinowski and T. Mansour.
    Separable d-permutations and guillotine partitions.
    Annals of Combinatorics, 14 (2010) 17-43.

  9. A. Asinowski and B. Ries.
    Some properties of edge intersection graphs of single-bend paths on a grid.
    Discrete Mathematics, 212 (2012), 427-440.

  10. G. Aleksandrowicz, A. Asinowski, and G. Barequet.
    A polyominoes-permutations injection and counting tree-like convex polyominoes.
    Journal of Combinatorial Theory (Series A), 119 (2012), 503-520.

  11. A. Asinowski, E. Cohen, M. C. Golumbic, V. Limouzy, M. Lipshteyn, and M. Stern.
    Vertex Intersection Graphs of Paths on a Grid.
    Journal of Graph Algorithms and Applications, 16:2 (2012), 129-150.

  12. A. Asinowski, G. Barequet, R. Barequet, and G. Rote.
    Proper n-cell polycubes in n-3 dimensions.
    Journal of Integer Sequences, 15:8 (2012), Article 12.8.4.

  13. G. Aleksandrowicz, A. Asinowski, and G. Barequet.
    Permutations with forbidden patterns and polyominoes on a twisted cylinder of width 3.
    Discrete Mathematics, 313:10 (2013), 1078-1086.

  14. A. Asinowski, G. Barequet, M. Bousquet-Mélou, T. Mansour, and R. Y. Pinter.
    Orders induced by segments in floorplan partitions and (2-14-3, 3-41-2)-avoiding permutations.
    Electronic Journal of Combinatorics, 20:2 (2013), Paper P35.

  15. A. Asinowski, G. Barequet, T. Mansour, and R. Y. Pinter.
    Cut equivalence of d-dimensional guillotine partitions.
    Discrete Mathematics, 331 (2014), 165-174.

  16. O. Aichholzer, A. Asinowski, and T. Miltzow.
    Disjoint compatibility graph of non-crossing matchings of points in convex position.
    Electronic Journal of Combinatorics, 22:1 (2015), #P1.65.

  17. A. Asinowski, T. Miltzow, and G. Rote.
    Quasi-parallel segments and characterization of unique bichromatic matchings.
    Journal of Computational Geometry, 6:1 (2015).

  18. A. Asinowski and A. Regev.
    Triangulations with few ears: Symmetry classes and disjointness.
    Integers, 6 (2016), Paper A5.

  19. A. Asinowski, B. Keszegh, and T. Miltzow.
    Counting houses of Pareto optimal matchings in the house allocation problem.
    Discrete Mathematics, 339:12 (2016), 2919-2932.

  20. A. Asinowski, C. Krattenthaler and T. Mansour.
    Counting triangulations of some classes of subdivided convex polygons.
    European Journal of Combinatorics, 62 (2017), 92-114.

Submitted / proceedings / arXiv preprints / in preparation / manuscripts / etc.: